Edgar Snyder & Associates®
A Law Firm Representing Injured People
1-866-943-3427
Call Us Toll Free 24/7
Published on Jun 21, 2006 by Edgar Snyder

Recalled Triaminic Patch May Cause Seizures

Sick Child

Get rid of any Triaminic Vapor Patches in your medicine cabinet. The Food and Drug Administration (FDA) issued a consumer warning about serious reactions shortly before Novartis Consumer Health recalled the vapor patches.

The Triaminic Vapor Patch contains camphor, eucalyptus oil, and menthol. If the patch is chewed or swollen side effects range from burning sensation in the mouth, headache, nausea and vomiting, to more dangerous and life threatening reactions, such as seizures.

The patch is labeled to treat children two years of age and older, and is not for oral consumption. Consumers should either throw away or return the medicine to the purchase store for a refund.

Drug litigation may involve co-counsel.

Source: “FDA Warns Consumers Not to Use Triaminic Vapor Patch.” FDA Recalls. June 19, 2006.
Think you have a case?
Think you have a case?
Free Case Review
First Name
Last Name
ZIP
Phone
Email
Briefly describe your injuries

Recent News

Sep 28, 2016
Pittsburgh Police Beefing Up DUI Patrols in 2017
Sep 26, 2016
Gear Up, Cool Down, and Stay Safe While Riding This Fall
Sep 16, 2016
Fall and Winter Car Kit
Sep 16, 2016
A New Law May Be Coming for Drivers
Sep 16, 2016
Smartphone Apps for Drivers
Tweet